| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to power on.The device was outside of use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.Customer reported to philips that the system was not booting up.Upon troubleshooting, the fse identified a blown fuse in the m cabinet.To resolve the issue, the fse replaced the fuse, after which the system was returned to use in good working order.The codes were updated based on the investigation outcome.